# SDR SWAA2019012128698

- Difficulty date: January 1, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 63,146 hours, 36,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT CARGO DOOR CUTOUT THRESHOLD CORRODED ON UPPER SURFACE BETWEEN BS 800 TO BS 847, RBL 22.  R&R THRESHOLD WEB IAW SRM AND DWG.
